# SDR AWXA200600535

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC4 CHECK DISCOVERED LEVEL 2 EXFOLIATION CORROSION AROUND TWO FASTENERS HOLES LOCATED AT Y-1292 FR67+17"AND FR68.  CORROSION WAS FOUND OUT OF LIMITS AND BEAM WAS REPLACED FROM FR 67+15" TO FR 69+4" IAW AIRBUS 319 SRM 51-72-11 AND 51-42-11.  **SUPP** PARTS INFO UPDATED.
